# SDR AU960209

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AN35A
- Condition: Missing
- Location: Power Control Sy
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOLT ATTACHING THROTTLE CABLE TO CARBURETTOR ARM MISSING CAUSING LOSS OF ENGINE CONTROL AND FORCED LANDING
